Boundary value problems for elliptic mixed order systems with parameter

Lade...
Vorschaubild
Dateien
rd25.pdf
rd25.pdfGröße: 214.52 KBDownloads: 210
Datum
2002
Autor:innen
Volevič, Leonid R.
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
DOI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Green
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Zusammenfassung

This paper gives a survey on the concept of parameter-ellipticity and parabolicity for mixed order systems depending on a complex parameter. We consider both systems of operators acting on closed manifolds and on manifolds with boundary. The main results include unique solvability of the corresponding equations or boundary value problems and uniform estimates on the solutions in terms of parameter-dependent norms.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Mixed order systems, Newton polygon, parameter-dependent Sobolev spaces
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690DENK, Robert, Leonid R. VOLEVIČ, 2002. Boundary value problems for elliptic mixed order systems with parameter. In: Spectral and Evolutional Problems. 2002, 11, pp. 188-200
BibTex
@article{Denk2002Bound-745,
  year={2002},
  title={Boundary value problems for elliptic mixed order systems with parameter},
  volume={11},
  journal={Spectral and Evolutional Problems},
  pages={188--200},
  author={Denk, Robert and Volevič, Leonid R.}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/745">
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/745"/>
    <dcterms:issued>2002</dcterms:issued>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:creator>Volevič, Leonid R.</dc:creator>
    <dcterms:title>Boundary value problems for elliptic mixed order systems with parameter</dcterms:title>
    <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by-nc-nd/2.0/"/>
    <dc:rights>Attribution-NonCommercial-NoDerivs 2.0 Generic</dc:rights>
    <dc:language>eng</dc:language>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/745/1/rd25.pdf"/>
    <dc:contributor>Denk, Robert</dc:contributor>
    <dc:format>application/pdf</dc:format>
    <dc:contributor>Volevič, Leonid R.</dc:contributor>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:abstract xml:lang="eng">This paper gives a survey on the concept of parameter-ellipticity and parabolicity for mixed order systems depending on a complex parameter. We consider both systems of operators acting on closed manifolds and on manifolds with boundary. The main results include unique solvability of the corresponding equations or boundary value problems and uniform estimates on the solutions in terms of parameter-dependent norms.</dcterms:abstract>
    <dc:creator>Denk, Robert</dc:creator>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/745/1/rd25.pdf"/>
    <dcterms:bibliographicCitation>First publ. in: Spectral and Evolutional Problems 11 (2002), pp. 188-200</dcterms:bibliographicCitation>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:42Z</dc:date>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:42Z</dcterms:available>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Nein
Begutachtet
Diese Publikation teilen